# SDR AALA201801029039

- Difficulty date: December 28, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 21,753 hours, 8,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN EXIT LIGHT LENS AT THE L4 DOOR.  MAINTENANCE REPLACED THE LENS IAW AMM 33-51-00, AND PERFORMED SUCCESSFUL OPERATIONAL CHECK.
